# SDR MASA2016041412599

- Difficulty date: April 14, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 9,332 hours, 7,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 EXIT SIGN WILL NOT STAY ILLUMINATED.  CHARGED BATTERIES.
